# SDR ASAA2023022142044

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 54,253 hours, 16,102 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594510
- Part serial: GRTA8423
- Condition: Inoperative
- Location: #1 Engine
- Part time: 48,470 hours, 14,500 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO START ENG #1, NO N2 ROTATION. GROUNDED - YES. REMOVED AND REPLACED #1 ENG STARTER PER B737-800 AMM 80-11-01. OPS CHECK GOOD. ENG STARTS GOOD WITH N2 ROTATION. NO OTHER DEFECTS NOTED.
